Publications of Tom Alberts

On the passage time geometry of the last passage percolation problem.
ALEA Lat. Am. J. Probab. Math. Stat., 18, 211–247. (2021).
Pole dynamics and an integral of motion for multiple SLE(0).
arXiv:2011.05714 [math.CV] . (2020).
Busemann functions and semi-infinite O'Connell-Yor polymers.
Bernoulli, 26, 1927–1955. (2020).
Dimension Results for the Spectral Measure of the Circular Beta Ensembles.
To appear in Ann. Appl. Prob., arXiv:1912.07788 [math.PR] . (2020).
Nested critical points for a directed polymer on a disordered diamond lattice.
J. Theoret. Probab., 32, 64–89. (2019).
The intermediate disorder regime for a directed polymer model on a hierarchical lattice.
Stochastic Process. Appl., 127, 3291–3330. (2017).
Bak-Sneppen backwards.
Stochastics, 89, 1127–1142. (2017).
A dimension spectrum for SLE boundary collisions.
Comm. Math. Phys., 343, 273–298. (2016).
The intermediate disorder regime for directed polymers in dimension $1+1$.
Ann. Probab., 42, 1212–1256. (2014).
Diffusions of multiplicative cascades.
Stochastic Process. Appl., 124, 1141–1169. (2014).
The continuum directed random polymer.
J. Stat. Phys., 154, 305–326. (2014).
The near-critical scaling window for directed polymers on disordered trees.
Electron. J. Probab., 18, no. 19, 24. (2013).
Some partial results on the convergence of loop-erased random walk to SLE(2) in the natural parametrization.
J. Stat. Phys., 153, 119–141. (2013).
The Green function for the radial Schramm-Loewner evolution.
J. Phys. A, 45, 494015, 17. (2012).
The covariant measure of SLE on the boundary.
Probab. Theory Related Fields, 149, 331–371. (2011).
Bridge decomposition of restriction measures.
J. Stat. Phys., 140, 467–493. (2010).
Dimension and measure of SLE on the boundary.
ProQuest LLC, Ann Arbor, MI, (2008).
Intersection probabilities for a chordal SLE path and a semicircle.
Electron. Commun. Probab., 13, 448–460. (2008).
Hausdorff dimension of the SLE curve intersected with the real line.
Electron. J. Probab., 13, no. 40, 1166–1188. (2008).
A locally adaptive transformation method of boundary correction in kernel density estimation.
J. Statist. Plann. Inference, 136, 2936–2960. (2006).
On boundary correction in kernel density estimation.
Stat. Methodol., 2, 191–212. (2005).
A generalized reflection method of boundary correction in kernel density estimation.
Canad. J. Statist., 33, 497–509. (2005).
A semiparametric method of boundary correction for kernel density estimation.
Statistics & Probability Letters, 61, 287-298. (2003).